Size and shape of glacial cirques

TitleSize and shape of glacial cirques
Publication TypeBook Chapter
Year of Publication2015
AuthorsEvans, Ian, and Nicholas J. Cox
Secondary AuthorsJasiewicz, Jaroslaw, Zbigniew Zwoliński, Helena Mitasova, and Tomislav Hengl
Book TitleGeomorphometry for Geosciences
Pagination79 - 82
PublisherBogucki Wydawnictwo Naukowe, Adam Mickiewicz University in Poznań - Institute of Geoecology and Geoinformation
CityPoznań, Poland
ISBN Number978-83-7986-059-3

When comparably defined, cirque size and shape vary modestly but significantly between regions. Differences in vertical dimensions (height range, amplitude, wall height) are greater than those in horizontal dimensions. A broader set of data from various authors shows greater variability, especially in mean values, for which there are several possible explanations.

AttachmentSizeHitsLast download
EvansCox2015geomorphometry.pdf229.3 KB31323 days 5 hours ago
Your rating: None Average: 3.8 (9 votes)